MathSciNet Relay Station
MathSciNet bibliographic data
MR2522429 18D10 (16T05)
Pfeiffer, Hendryk Finitely semisimple spherical categories and modular categories are self-dual. Adv. Math. 221 (2009), no. 5, 1608–1652.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement